# SDR QXEA200603447

- Difficulty date: October 24, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,085 hours, 27,640 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 FRETTING CORROSION ON BOTTOM OF LEFT LEADING EDGE SPAR 6 INCHES FROM FUSELAGE.  REPAIRED IAW RD 8-57-811.
